# SDR UPS01835501

- Difficulty date: March 9, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 73,151 hours, 27,565 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, FRAME AT FS -67 HAS CORROSION AT CUSP AREA.  REMOVED ''Z'' ANGLES AND INTERCOSTAL TO GET ACCESS TO FRAME CUT OFF DAMAGED SECTION OF FRAME IAW REO-G07891 FABED -17 FRAME SECTION IAW DAC DW G 5613784 FABED -27 -25 SPLICES IAW REO G07891 HEAT TREATED FRAME SE CTION AND SPLICES IAW TPS-1003 REV A ALODINED & PRIMED FRAME SECTION  AND SPLICES IAW DC8 SRM 51-1-8
